# SDR ASAA1057333

- Difficulty date: February 6, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,947 hours, 3,843 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AUTOPILOT APPROACH BOTH AUTOPILOTS ENGAGED BUT "SINGLE CHANNEL" ANNUNCIATED ON BOTH EADI'S.  COULD NOT DUPLICATE. DFCS FAULT REVIEW LOGGED FCC "A" DROPPED IN APP FAULT NR 22 11414 FOR RELATED FLT LEG ONCE.  PERFORMED DFCS CURRENT STATUS CK LRU FCC TEST NR 35 & LAND VERIFY TEST NR 49.  ALL CHECK NORMAL REF FIM:22 11/801 MM:22 11 00 & 22 11 33.  NO HISTORY 60 DAYS.
